MathSciNet Relay Station
MathSciNet bibliographic data
MR931448 11R42 (11G40)
Gross, Benedict H. On the values of abelian $L$-functions at $s=0$. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 35 (1988), no. 1, 177–197.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement